# SDR A6WA2019012846330

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 34,160 hours, 33,123 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Short
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS LT OVER WING ESCAPE ROPE TOO SHORT WHEN USED FOR TRAINING.
